Postinor Effect?

Illustration of Postinor Effect?
Illustration: Postinor Effect? newmumshub.com

In the afternoon, I want to ask. This month I menstruated on the 4th and finished on the 6th. And on the 13th I had sex, the sperm was released outside, however, the timing was right when I pulled it out so the sperm hit my vaginal wall even though it was a little bit and was still dark then I wiped, but I’m afraid there is the same, so at night I took 1 tablet of Postinor, counted 13 hours after intercourse, then after 12 hours I took another tablet according to the rules. So I drank the first 25 hours after sex. My question n1. Is the medicine effective because I have taken it according to the rules? n2. My menses calendar, my ovulation period is 17th March, is the count correct? My menstrual schedule can be said to be regular, the distance is 27-28 days. What is when I have sex, including during the fertile period? Or not? N3. After 3 days of drinking postinor (today the 16th) I feel dizzy, nauseous, and my stomach hurts a bit like having a period, is that the postinor effect? ​​ NPlease answer my question, yes, I really need an explanation. Thank you

1 Answer:

Hello, good afternoon Frzxxx.

Postinor is an emergency contraception that aims to prevent pregnancy if it is consumed less than 72 hours after sexual intercourse. The effectiveness of this drug if taken within the first 24 hours reaches 95%, and 58% if taken within 48-72 hours. In postinor which contains 2 tablets, the first tablet is taken as soon as possible after unprotected sexual intercourse, and the second tablet is taken 12 hours after the first tablet is taken.

1. As we have mentioned above, the effectiveness if consumed within the first 24 hours is 95%. Even though the effectiveness is very high, there is still a 5% chance of failure.

2. Ovulation (the release period of a mature egg) is generally 14 days before the next menstruation. Thus if your first menstrual day is August 4 and your cycle is 27-28 days, then ovulation is expected to be August 16-17.

3. Complaints of dizziness, nausea, and stomach cramps can be a side effect of the postinor you are taking. Generally after consumption of postinor menstrual cycle will be interrupted for some time. So, the next period can come on an inappropriate date. However, if you experience dizziness, nausea, and stomach cramps in the long term, you should check with a gynecologist.

If you and your partner are planning to delay pregnancy, you and your partner should discuss other contraceptive options to prevent pregnancy, such as birth control pills, injection birth control, implant birth control, IUD (spiral), or condoms / membranes.

Please read the following article about choosing contraception.

I hope this helps.

Greetings, dr. Denisa

: by

Related Question

Increase In Appetite When You Are 20 Weeks Pregnant?

Increase In Appetite When You Are 20 Weeks Pregnant?

(10 months ago)

Hello, I’m ± 20 weeks pregnant. Recently, I often snack on biscuits, like Oreos and Olay slai, I really like it. Sometimes wake up immediately snacking then eat nasal, then ... Read more

How To Gain Weight That Is Good And Right?

How To Gain Weight That Is Good And Right?

(12 months ago)

I am 20 years old … I want to ask, my body is small, my arms are small, my legs were small. I want to be fat, finally I eat a lot, so it works, my BB can reach 53 kg and 60 k... Read more

Red Face And Pnas?

Red Face And Pnas?

(1 year ago)

The effect of a toner mixed with spirulina mask suggests that the first remedy is to eliminate heat... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *